# SDR DL72P961091

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, .5 INCH CRACK IN NR 1 SLAT SKIN ATTACH ANGLE BELOW TAI DUCT.  REPAIRED PER M/M 51-54-0 AND ERA DUE TO EFFECTIVITY.
